# SDR RAIA00512046

- Difficulty date: December 28, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 11,430 hours, 8,247 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX590491
- Condition: Failed
- Location: Hyd System
- Part time: 16,099 hours, 14,771 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 5520 - AUS - DURING APPROACH, LOST HYDRAULIC SYSTEM 2 QUANTITY AND THEN E2 ENGINE HYDRAULIC PUMP FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACE THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP.
